Oscillation Theorems for Second-Order Damped Dynamic Equation on Time Scales

Creative Commons License

Senel M. T.

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.251-254 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1470
  • Doi Number: 10.1063/1.4747688
  • City: Gümüşhane
  • Country: Turkey
  • Page Numbers: pp.251-254


In this paper, we establish some new oscillation criteria for the second-order damped dynamic equation